Does child survival limit family size?
Malcolm Potts (),
Alisha Graves and
Duff Gillespie
Additional contact information
Malcolm Potts: University of California
Alisha Graves: University of California
Duff Gillespie: Johns Hopkins University
Nature, 2017, vol. 542, issue 7642, 414-414
Date: 2017
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.nature.com/articles/542414a Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:nat:nature:v:542:y:2017:i:7642:d:10.1038_542414a
Ordering information: This journal article can be ordered from
https://www.nature.com/
DOI: 10.1038/542414a
Access Statistics for this article
Nature is currently edited by Magdalena Skipper
More articles in Nature from Nature
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().